• needs help needs help
    August 04, 2009
    What are the symptoms of late stage diabetes?
    needs help needs help
    August 04, 2009

    My husband is completely irrational, horrible mood swings, threatening me constantly, he can't remember what he says.  I was afraid for my safety and had just been released from the hospital after finding out I had a pulmonary embolism, was in a weakened condition and trying to recover so I asked his brother to take him for a while so I could recover and now my husband has turned on me completely.  Now my husband is threatening and telling lies about me, calling me and threatening me, he emptied the checking account and took some of my stuff when I was at work. 

     

    His sugars run in the 500's daily, he is blind and will not control what he eats.  He is defiant and smokes a ton.  He is scaring me terribly.

     

    What is happening???

     

    Thanks.

    READ MORE

FROM OUR EXPERTS

  • Ann Bartlett
    Health Guide
    August 05, 2009
    Ann Bartlett
    Health Guide
    August 05, 2009

    This is definitely cause for real concern, both for your safety and his health!  500's are leading him to more than mood swings!  He is probably going DKA, which is very dangerous for someone with diabetes.  The average blood glucose range needs to be 90-130.  Is he type 1 or type 2, this will determine how he is to be treated.  

     

    He needs insulin and some counseling on managing his diabetes.  Ask for family support to get him the help he needs!  See if you can get him an appointment with his endocrinologist and if you don't have one then have him make an appointment for his regular doc.  Then seek out an endocrinologist for him to see.  It will make him feel so much better!


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.